EXACTECH, INC. LOGIC TIBIA TRAPTRAY CEM SZ 2F/2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-41-2020 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Cyst(s) (1800); Pain (1994); Synovitis (2094); Discomfort (2330); Balance Problems (4401); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: (b)(6), 02-012-44-2011 - logic tibia implant psc insert, sz 2, 11mm, (b)(6), 02-012-41-2020 - logic tibia traptray cem sz 2f/2t, (b)(6), 200-02-29 - three peg patella 29mm.Multiple mdr reports were filed for this event, please see associated reports.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported via legal documentation that approximately 130 months after a right total knee replacement procedure, the patient underwent a revision procedure to address aseptic loosening of the femoral and pain.Initial surgery and revision surgery operative notes were provided.Findings indicates a significantly loose femoral component, severe polyethylene debris and synovitis with particular disease, a medially worn polyethylene patella component, wear of the ps tibial post of the tibial insert, and a fixed cemented tibial component with anterior subsidence.The surgeon performed a cemented revision right total knee replacement with stem augmentation.No surgical or medical interventions were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, subsidence and loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.